# SDR ASAA2013052294875

- Difficulty date: May 22, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 25,700 hours, 7,709 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INSTALLED.  SAT IS NOT SELECTABLE ON THE MCDV.  ACFT GROUNDED. PERFORMED CYCLIING OF POWER TO SATCOM 10X AND PROMPT RETURNED WITHIN 50 SECONDS. NO FAULTS FOUND, REF MM 23-15-00.
